Research Repository

Approximations for the fiber refractive index profile

Dragomir, Nicoleta and Dragomir, Sever S and Cho, Yeol Je and Baxter, Gregory W (2004) Approximations for the fiber refractive index profile. Computers & mathematics with applications, 48 (3-4). pp. 481-495. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

Two methods in approximating the fiber refractive index profile that have been recently obtained are reviewed. Two new methods based on the approximation of Stieltjes integral via midpoint and trapezoidal rule are also examined

Item Type: Article
Uncontrolled Keywords: ResPubID: 7442, optical fiber, refractive index profiling, optical fibers profiling
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 10 Dec 2009 23:12
Last Modified: 11 Jul 2011 05:23
URI: http://vuir.vu.edu.au/id/eprint/2140
DOI: 10.1016/j.camwa.2003.12.006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar